Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Bortezomib

Recurrent capillary leak syndrome (first report) in an elderly patient: case report

    • 12 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Hsiao S-C, Wang M-C, Chang H, Pei S-N.Recurrent capillary leak syndrome following bortezomib therapy in a patient with relapsed myeloma. Annals of Pharmacotherapy 44: 587-589, No. 3, Mar 2010. Available from: URL: http://dx.doi.org/10.1345/aph.1m585 - Taiwan

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Bortezomib. React. Wkly. 1305, 9 (2010). https://doi.org/10.2165/00128415-201013050-00024

    Download citation

    Keywords

    • Multiple Myeloma
    • Nephrotic Syndrome
    • Amyloidosis
    • Thalidomide
    • Bortezomib